# SDR ASAA2016101318463

- Difficulty date: October 13, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  LEFT TRANSITION PANEL SUPPORT FROM BS 727C +10- 727J +10 AND FOUND OUT OF LIMITS. REMOVED AND REPLACED IAW SRM 53-00-53-2R-5 REPAIR 5 AND SRM 53-00-53-2R-5 REPAIR 5.
